# SDR 95ZZZX2211

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7026
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 117920303
- Condition: Failed
- Location: Copilot Dimmer
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMELLING SMOKE IN COCKPIT.  RETURNED TO BASE.  MECHANIC INSPECTED AND FOUND COPILOT INSTRUMENT LIGHT DIMMER CONTROL CAUSE OF SMOKE.  FOUND WATER ON TOP OF UNIT.  IPC FIGURE 923-50.
